# SDR DL72S001856

- Difficulty date: September 21, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- Aircraft time: 74,196 hours, 58,080 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR AFT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED R-1 AFT EXTERIOR LIGHT, OPS CKS GOOD.
